# SDR DALA2025082806355

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3870, R-1 DOORWAY THRESHOLD CHORD HAS DEEP CORROSION. CORRECTIVE ACTION: REPAIRED/REPLACED R-1 DOORWAY THRESHOLD CHORD IAW B737-900 SRM 51-40-02-0G. RESTORED FININSH IAW B737- 900 21-20-01-0G, 53-10-15-01-2, SOPM 20-41-02. (LP 1163393)
